Alert archive / South Dakota / Wind Advisories in 2006
Wind Advisory 16, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind advisory at Sep 15, 2006, 3:41 AM CDT for 19 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Sep 15, 2006, 11:00 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Sep 15, 2006, 3:41 AM CDT (08:41 UTC)
- In effect from
- Sep 15, 2006, 11:00 AM CDT
- Expired
- Sep 15, 2006, 9:46 PM CDT
- In force
- 11 hr
- Issued by
- NWS Aberdeen, SD
All 21 counties
Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Day County, SD, Deuel County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hyde County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 35 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 8.7 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2065 J/kg
- Mixed-layer CIN
- -297 J/kg
- Mixed-layer LCL
- 1608 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KABR 150841 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 341 AM CDT FRI SEP 15 2006 ...SOUTHERLY WINDS WILL PICK UP BY LATE MORNING AHEAD OF AN AREA OF LOW PRESSURE SITUATED ACROSS THE WESTERN DAKOTAS AND EASTERN MONTANA... SDZ004-005-009-010-016-017-036-037-051-151645- /O.NEW.KABR.WI.Y.0016.060915T1600Z-060915T2200Z/ CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-POTTER-FAULK-HYDE-HAND- BUFFALO- INCLUDING THE CITIES OF...HERREID...EUREKA...MOBRIDGE...IPSWICH... GETTYSBURG...FAULKTON...HIGHMORE...MILLER...FORT THOMPSON 341 AM CDT FRI SEP 15 2006 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CDT THIS AFTERNOON. SOUTHERLY WINDS WILL INCREASE TO 25 TO 35 MPH...WITH GUSTS POSSIBLE TO 45 MPH...BY LATE MORNING INTO THE AFTERNOON ACROSS PORTIONS OF CENTRAL...AND NORTH CENTRAL SOUTH DAKOTA. WINDS ARE EXPECTED TO DECREASE TO 15 TO 25 MPH BY LATE AFTERNOON INTO THE EARLY EVENING. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ MNZ039-046-SDZ006>008-011-018>023-151645- /O.NEW.KABR.WI.Y.0016.060915T1600Z-060916T0300Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN... MILBANK...CASTLEWOOD...CLEAR LAKE 341 AM CDT FRI SEP 15 2006 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM CDT THIS EVENING. SOUTHERLY WINDS WILL INCREASE TO 30 TO 35 MPH...WITH GUSTS POSSIBLE TO 45 MPH ACROSS NORTHEAST SOUTH DAKOTA...AND WEST CENTRAL MINNESOTA BY LATE MORNING INTO THE AFTERNOON. WINDS ARE EXPECTED TO DIMINISH TO 15 TO 25 MPH BY LATE EVENING ACROSS THE AREA. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ ALBRECHT
3 follow-up statements
000 WWUS73 KABR 151624 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1124 AM CDT FRI SEP 15 2006 ...STRONG SOUTHERLY WINDS THIS AFTERNOON AHEAD OF AN AREA OF LOW PRESSURE SITUATED ACROSS THE WESTERN DAKOTAS... SDZ004-005-009-010-016-017-036-037-051-152200- /O.CON.KABR.WI.Y.0016.000000T0000Z-060915T2200Z/ CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-POTTER-FAULK-HYDE-HAND- BUFFALO- INCLUDING THE CITIES OF...HERREID...EUREKA...MOBRIDGE...IPSWICH... GETTYSBURG...FAULKTON...HIGHMORE...MILLER...FORT THOMPSON 1124 AM CDT FRI SEP 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON. SOUTHERLY WINDS SUSTAINED NEAR 30 MPH...WITH GUSTS NEAR 40 MPH WILL OCCUR THROUGH THE AFTERNOON ACROSS PORTIONS OF CENTRAL...AND NORTH CENTRAL SOUTH DAKOTA. WINDS ARE EXPECTED TO DECREASE TO 15 TO 25 MPH BY LATE AFTERNOON INTO THE EARLY EVENING. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ MNZ039-046-SDZ006>008-011-018>023-160030- /O.CON.KABR.WI.Y.0016.000000T0000Z-060916T0300Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN... MILBANK...CASTLEWOOD...CLEAR LAKE 1124 AM CDT FRI SEP 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. SOUTHERLY WINDS SUSTAINED NEAR 30 MPH...WITH GUSTS NEAR 40 MPH WILL OCCUR THROUGH THE AFTERNOON ACROSS EASTERN SOUTH DAKOTA AND EXTREME WEST CENTRAL MINNESOTA. WINDS ARE EXPECTED TO DIMINISH TO 15 TO 25 MPH BY LATE EVENING ACROSS THE AREA. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ TT
000 WWUS73 KABR 152154 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 454 PM CDT FRI SEP 15 2006 ...STRONG WINDS WILL REMAIN OVER EASTERN SOUTH DAKOTA UNTIL SJUSTAFTER SUNSET...WHEN THEY SHOULD DECREASE. SDZ004-005-009-010-016-017-036-037-051-152300- /O.CAN.KABR.WI.Y.0016.000000T0000Z-060915T2200Z/ CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-POTTER-FAULK-HYDE-HAND- BUFFALO- INCLUDING THE CITIES OF...HERREID...EUREKA...MOBRIDGE...IPSWICH... GETTYSBURG...FAULKTON...HIGHMORE...MILLER...FORT THOMPSON 454 PM CDT FRI SEP 15 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELED THE WIND ADVISORY. $$ MNZ039-046-SDZ006>008-011-018>023-160300- /O.EXT.KABR.WI.Y.0016.060915T2200Z-060916T0300Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN... MILBANK...CASTLEWOOD...CLEAR LAKE 454 PM CDT FRI SEP 15 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... SOUTHERLY WINDS SUSTAINED NEAR 30 MPH...WITH GUSTS NEAR 50 MPH WILL CONTINUE THROUGH THE AFTERNOON ACROSS EASTERN SOUTH DAKOTA AND EXTREME WEST CENTRAL MINNESOTA. WINDS ARE EXPECTED TO DIMINISH TO 15 TO 25 MPH BY LATE EVENING ACROSS THE AREA. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ HARDING
000 WWUS73 KABR 160246 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 946 PM CDT FRI SEP 15 2006 ...WIND ADVISORY CANCELED... .WINDS HAVE DROPPED BELOW ADVISORY CRITERIA. MNZ039-046-SDZ006>008-011-018>023-160400- /O.CAN.KABR.WI.Y.0016.000000T0000Z-060916T0300Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN... MILBANK...CASTLEWOOD...CLEAR LAKE 946 PM CDT FRI SEP 15 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELED THE WIND ADVISORY. $$ HARDING
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Sep 15, 3:20 AM CDT, 21 minutes earlier.
Area forecast discussion, Sep 15, 3:20 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
320 AM CDT FRI SEP 15 2006
.SHORT TERM...TODAY THROUGH SUNDAY NIGHT
PRECIPITATION CHANCES THROUGHOUT AND WINDS TODAY WILL BE THE MAIN
FOCUS FOR THE SHORT TERM FORECAST. UPPER LEVEL LOW CURRENTLY
SPINNING OVER THE PAC NW WILL CONTINUE TO BE THE MAIN FEATURE OF
NOTE...SLOWLY PROGRESSING INTO THE NORTHERN PLAINS THROUGH THE
WEEKEND. A SERIES OF SHORTWAVES WILL EJECT OUT OF THE BASE OF THE
TROUGH...AND PUSH THROUGH THE REGION TODAY INTO TONIGHT BEFORE THE
MAIN TROUGH MAKES ITS WAY INTO THE NORTHERN PLAINS LATER SAT INTO
SUN. FIRST SHORTWAVE IS BRINGING SOME HIGH CLOUDS TO MUCH OF THE
REGION...WITH SOME VERY ISOLATED SHOWERS OVER CENTRAL NEBRASKA. THIS
WAVE LIFTS THROUGH THE EASTERN CWA THIS MORNING...WITH A SECOND WAVE
PUSHING INTO CENTRAL SD BY 00Z FRIDAY. THE STRONG SOUTHERLY FLOW
AHEAD OF THE SYSTEM WILL CONTINUE TO PUMP ADDED MOISTURE AND WARM
AIR AND THEREFORE COULD SEE SOME CHANCES FOR -TRW WITH EACH WAVE
PASSING THROUGH. ALTHOUGH CHANCES LOOK BETTER WITH THE SECOND
WAVE...AS INSTABILITY IS GREATER AS NOTED IN THE NAM/GFS SOUNDINGS
DUE TO SOME POSSIBLE SUNSHINE DEVELOPING ACROSS CENTRAL SD BEHIND
THE INITIAL WAVE. SPC HAS GONE WITH A SLIGHT RISK IN THIS
AREA...WITH A WEAK DRYLINE EXPECTED TO BE THE FOCUS FOR CONVECTIVE
DEVELOPMENT THIS AFTERNOON NEAR THE CENTRAL SD...PUSHING EASTWARD
OVERNIGHT.
LOOKING AT WINDS TODAY...MODELS ARE SHOWING STRONGER WINDS ALOFT
THAN YESTERDAY...WITH A TIGHTENED PRES GRADIENT. LATEST RUC SHOWING
50 KT AT H85 BY 18Z...WITH NEARLY 30-35KT AT 925MB. ONLY LIMITING
FACTOR WILL BE THE CLOUDS IN THE AREA...BUT EXPECT SOME BREAKS IN
THE CLOUDS WITH ENOUGH MIXING THAT ANTICIPATE WIND ADVISORY CRITERIA
BEING MET. THEREFORE HAVE ISSUED A WIND ADVISORY FOR EASTERN
TWO-THIRDS OF THE CWA...ENDING THE FURTHEST WEST PORTION EARLIER AS
GREATEST WINDS ALOFT SHIFT TO THE EAST BY LATE DAY INTO THE EVENING.
CHANCE FOR PRECIPITATION CONTINUES INTO SATURDAY WITH THE SFC TROUGH
AXIS BECOMING SITUATED ACROSS THE EASTERN DAKOTAS...AND THE COLD
FRONT MAKING ITS WAY INTO THE WESTERN CWA. BEST SHEAR...AND MOISTURE
AXIS LOCATED JUST AHEAD OF THE FRONT...WITH SPC TARGETING THE
EASTERN DAKOTAS FOR A SLIGHT RISK SATURDAY. EXPECT THE CHANCE FOR
THUNDERSTORMS TO DECREASE ACROSS THE EAST INTO SATURDAY NIGHT AS THE
COLD FRONT PROGRESSES EASTWARD. NAM/GFS BOTH INDICATING DEVELOPMENT
OF A DRY SLOT BEHIND THE FRONT INTO SATURDAY NIGHT/SUNDAY ACROSS THE
SOUTH CENTRAL/SOUTHEASTERN CWA...SO HAVE TAPERED BACK POPS
ACCORDINGLY. OTHERWISE WRAP-AROUND PRECIPITATION AREA EXPECTED TO
PUSH INTO THE AREA FROM WEST TO EAST LATER SUNDAY INTO SUNDAY NIGHT
AS THE UPPER LOW BECOMES CENTERED OVER NW MN. 850MB TEMPS FALL TO
BELOW 0C SUN AFTERNOON INTO SUN NIGHT...WITH 925MB TEMPS REMAINING
JUST ABOVE FREEZING. ALSO MODEL SOUNDINGS CONTINUE TO SHOW
SATURATION IN LAYER OF 0C TO -10C LAYER SO HAVE CONTINUED WITH ALL
LIQUID PRECIPITATION CHANCES ACROSS THE CWA.
.LONG TERM...MONDAY THROUGH THURSDAY
THE OPERATIONAL GFS RUNS FROM BOTH 18Z AND 00Z ARE A LITTLE SLOWER
WITH THE DEPARTURE OF THE UPPER LEVEL LOW TO THE EAST. THEY BOTH
HAVE THE UPPER LEVEL LOW OVER NW MN/RED RIVER VALLEY BY 12Z MONDAY.
OTHER MODELS...00Z NAM/00Z ECMWF/21Z SREF/18Z GFS ENSEMBLE MEAN ALL
FAVOR MORE OF A PROGRESSIVE LOW...AND THE OPENING UP OF THE LOW JUST
NORTH OF LAKE SUPERIOR...LIFTING NE. HAVE TRIMMED POPS SOMEWHAT ON
MONDAY...ANTICIPATING THE QUICKER EXIT. THIS WOULD ALSO RESULT IN
CLOUDS CLEARING EARLIER THAN THE GFS HAS IT...BUT WAS A LITTLE MORE
CONSERVATIVE IN DECREASING CLOUDINESS. FREEZING TEMPERATURES WILL BE
POSSIBLE MONDAY NIGHT...ESPECIALLY IN THE WEST. WITH THE GFS BEING
THE OUTLIER...THE SURFACE RIDGE OF HIGH PRESSURE WILL LIKELY BE
QUICKER TO MOVE INTO THE AREA THAN THE GFS HAS IT. THE 18Z GFS
ENSEMBLE MEAN...HAS THE HIGH INTO CENTRAL SD INSTEAD OF WESTERN SD
BY TUESDAY MORNING. AS TIMING OF HIGH AND CLOUD COVER BECOME MORE
CERTAIN...TEMPERATURES COULD BE DECREASED EVEN MORE IN THE WEST AND
CENTRAL FORECAST AREA. GFS ENSEMBLE MEAN HAS 0 C LINE AT 850 MB
RUNNING FROM SIOUX FALLS TO PIERRE TO BUFFALO SD ON MONDAY
AFTERNOON. EXPECT MID 40S TO LOWER 50S ACROSS MUCH OF THE AREA ON
MONDAY. CLOUDS DECREASE EVEN MORE ON TUESDAY...WITH TEMPERATURES
REBOUNDING INTO THE 50S TO LOWER 60S...AND THE SURFACE HIGH SLOWLY
DRIFTING EAST ACROSS THE FORECAST AREA.
FOR WEDNESDAY...THE GFS IS ADVERTISING A RATHER POTENT UPPER LEVEL
WAVE PUSHING EAST-SOUTHEAST ACROSS THE REGION. THERE IS PLENTY OF
SPREAD AMONGST THE MODELS AT THIS TIME. LITTLE CHANGES WERE MADE
BEYOND TUESDAY.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...WIND ADVISORY FOR LATE THIS MORNING THROUGH THE AFTERNOON FOR
CAMPBELL...POTTER...WALWORTH...HAND...HYDE...AND BUFFALO
COUNTIES.
WIND ADVISORY FOR NORTHEAST SOUTH DAKOTA FOR LATE THIS MORNING
THROUGH LATE EVENING.
MN...WIND ADVISORY FOR BIG STONE AND TRAVERSE COUNTIES FOR LATE THIS
MORNING THROUGH LATE EVENING.
&&
ALBRECHT/KNUTSVIGHazardous weather outlook, Sep 14, 5:08 AM CDT, 22 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 508 AM CDT THU SEP 14 2006 SDZ004-005-010-017-036-037-051-151015- CAMPBELL-MCPHERSON-EDMUNDS-FAULK-HYDE-HAND-BUFFALO- 508 AM CDT THU SEP 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA AND NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS LATE TONIGHT AS AN UPPER LEVEL WAVE LIFTS OUT OF COLORADO AND INTO THE NORTHERN PLAINS. AT THIS TIME SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A CHANCE FOR SHOWERS AND THUNDERSTORMS CONTINUES FOR FRIDAY INTO FRIDAY NIGHT AS A STRONG UPPER LEVEL SYSTEM PUSHES EAST OUT OF THE ROCKY MOUNTAINS. AT THIS TIME SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. SDZ003-009-015-016-033>035-045-048-151015- CORSON-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES-LYMAN- 508 AM CDT THU SEP 14 2006 /408 AM MDT THU SEP 14 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA AND NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THE RANGELAND FIRE DANGER WILL REACH THE VERY HIGH OR EXTREME CATEGORY TODAY...AS TEMPERATURES RISE INTO THE 90S WITH RELATIVE HUMIDITIES EXPECTED TO FALL TO AROUND 25 PERCENT THIS AFTERNOON. ALSO THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS LATE TONIGHT AS AN UPPER LEVEL DISTURBANCE LIFTS OUT OF COLORADO AND INTO THE NORTHERN PLAINS. AT THIS TIME SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE FOR SHOWERS AND THUNDERSTORMS CONTINUES INTO FRIDAY AND FRIDAY NIGHT AS A STRONGER WAVE PUSHES EAST OUT OF THE ROCKY MOUNTAINS. AT THIS TIME SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. MNZ039-046-SDZ006>008-011-018>023-151015- TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- 508 AM CDT THU SEP 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SOUTHERLY WINDS WILL INCREASE TO 25 TO 35 MPH WITH HIGHER GUSTS THIS AFTERNOON INTO EARLY EVENING. ALSO THERE IS A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS PORTIONS OF NORTHEAST SOUTH DAKOTA LATE TONIGHT. AT THIS TIME SEVERE THUNDERSTORMS ARE NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE FOR SHOWERS AND THUNDERSTORMS CONTINUES FOR FRIDAY INTO SATURDAY AS AN UPPER LEVEL SYSTEM EJECTS OUT OF THE ROCKY MOUNTAINS. AT THIS TIME THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS ON SATURDAY. LARGE AND HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY SEVERE THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. ALBRECHT
Nearby
Wind Advisories in South Dakota, 2006Wind Advisories in Minnesota, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.